PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Some new multiplicative Sobolev inequalities with applications to the Navier–Stokes equations

Volume 121 / 2018

Zujin Zhang, Chupeng Wu Annales Polonici Mathematici 121 (2018), 279-290 MSC: Primary 35B65; Secondary 35Q30, 76D03. DOI: 10.4064/ap170923-28-4 Published online: 2 July 2018

Abstract

We establish some new multiplicative Sobolev inequalities. As applications, we refine and extend some known regularity criteria for the Navier–Stokes equations.

Authors

  • Zujin ZhangSchool of Mathematics and Computer Science
    Gannan Normal University
    Ganzhou 341000, Jiangxi, P.R. China
    e-mail
  • Chupeng WuSchool of Mathematics and Computer Science
    Gannan Normal University
    Ganzhou 341000, Jiangxi, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image